# SDR 96ZZZM1113

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, CORROSION WAS FOUND ON LEFT HORIZONTAL STABILIZER UPPER AND LOWER SURFACES OF SKIN FROM STATION XE 221 TO XE 272.  REMOVED THE DAMAGED UPPER AND LOWER SKIN PANELS AND FABRICATED PANELS OF .080 7075-T6 MATERIAL.  ALSO, REPLACED EACH BEAD WITH A HAT CHANNEL REINFORCEMENT OF SAME LENGTH OF .050 7075-T6 MATERIAL AND INSTALLED PANELS ON HORIZONTAL STABILIZER.  ALL WORK ACCOMPLISHED IAW EO 9507232.  8110-3 ISSUED BY DER SW-713.  (M)
